# SDR FDEA201411053764

- Difficulty date: November 5, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53270695000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131PG DAMAGED.  CRACKED FABRICATED NEW FLOOR PANEL 131PG IAW DWG SRZ-25-  005.  REPAIR CLASSIFIED AS CAT "A" MAJOR REPAIR
